# SDR DALA2016081606610

- Difficulty date: August 15, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 111,018 hours, 13,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND UPPER DECK LEFT EXIT DOOR EMERGENCY SLIDE LIGHTS INOPERATIVE AND REPLACED BATTERY.  SYSTEM OPERATION IS NORMAL.
